I started seeing spots one day at the pool on my stomach and then noticed them on my back. I recently moved to Florida from Pennsylvania and do not know any drs down here. I went to a walk in clinic where the dr diagnosed me with Pityriasis rosea and told me to wait it out and it will go away, maybe some sun or the tanning bed would help. The hearald patch was seen on my stomach and traveled.
After 2 more weeks, the spots traveled up my neck and on my face, became itchy and with the tanning, the spots stayed white while i was tan. I was then diagnosed with tinea veriscolor and told to use antifungal cream and use head and shoulders. That dried out my face but did stop the ithcing. Now I am left with the whole bottom of my face blotchy and discolored, my neck the same and white spots on my stomach and back around my shoulder blades. I read that apple cidder vinegar and/or tanning would help.
I am so lost and confused. I was diagnosed with 2 differ things by 2 differ drs here and not sure where to go to next since this is a new environment for me I am scared to go to anymore drs in this area. I am just hoping that I could be given something to get rid of the spots because they are very embarassing and I have had them now for over 2 weeks with no change.
The symptoms are suggestive of pityriasis versicolor. It is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine, ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Selsun, Lamisil, Monistat derm, Mycelex, and Nizoral. If the symptoms persist then please consult a dermatologist.
I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.